Alert archive / California / High Surf Advisories in 2012

High Surf Advisory 9, NWS San Francisco Bay Area, CA

March 30, 20126 counties in California

NWS San Francisco Bay Area, CA issued this high surf advisory at Mar 30, 2012, 3:01 AM PDT for 6 counties in California. It took effect at Mar 31, 2012, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 3:01 AM PDT (10:01 UTC)
In effect from
Mar 31, 2012, 5:00 PM PDT
Expired
Mar 31, 2012, 2:30 PM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 10.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2012-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2012-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WHUS46 KMTR 301001
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
301 AM PDT FRI MAR 30 2012

...LARGE WEST SWELL EXPECTED TO ARRIVE SATURDAY AFTERNOON...

CAZ006-505-509-530-301815-
/O.NEW.KMTR.SU.Y.0009.120401T0000Z-120402T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
301 AM PDT FRI MAR 30 2012

...HIGH SURF ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 5 PM
SATURDAY TO 5 AM PDT MONDAY. 


* WAVES AND SURF: WEST SWELL RANGING FROM 15 TO 20 FEET. STEEP
  BREAKERS UP TO 22 FEET AT SOME LOCATIONS.

* TIMING: SATURDAY AFTERNOON THROUGH EARLY MONDAY MORNING.

* IMPACTS: LARGE BREAKERS WITH SIGNIFICANT RUN UP AT SOME
  LOCATIONS AND STRONG RIP CURRENTS.

* LOCATIONS: STEEP BEACHES ESPECIALLY ALONG THE MONTEREY BIG SUR
  COASTLINE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. FISHERMEN SHOULD AVOID FISHING OFF OF ROCKS AND JETTIES
AND ALWAYS KEEP AN EYE ON THE OCEAN.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
927 
WHUS46 KMTR 302041
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
141 PM PDT FRI MAR 30 2012

...LARGE WEST SWELL EXPECTED TO ARRIVE SATURDAY AFTERNOON...

CAZ006-505-509-530-311100-
/O.CON.KMTR.SU.Y.0009.120401T0000Z-120402T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
141 PM PDT FRI MAR 30 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO
5 AM PDT MONDAY...

* WAVES AND SURF: WEST SWELL RANGING FROM 15 TO 20 FEET. STEEP 
  BREAKERS UP TO 22 FEET AT SOME LOCATIONS. 

* TIMING: SATURDAY AFTERNOON THROUGH EARLY MONDAY MORNING.

* IMPACTS: LARGE BREAKERS WITH SIGNIFICANT RUN UP AT SOME 
  LOCATIONS AND STRONG RIP CURRENTS. 

* LOCATIONS: STEEP BEACHES ESPECIALLY ALONG THE MONTEREY BIG SUR 
  COASTLINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. FISHERMEN SHOULD AVOID FISHING OFF OF ROCKS AND JETTIES
AND ALWAYS KEEP AN EYE ON THE OCEAN.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
329 
WHUS46 KMTR 311009
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
309 AM PDT SAT MAR 31 2012

...LARGE WEST SWELL EXPECTED TO ARRIVE SATURDAY AFTERNOON...

CAZ006-505-509-530-311815-
/O.CON.KMTR.SU.Y.0009.120401T0000Z-120402T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
309 AM PDT SAT MAR 31 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY. 

* WAVES AND SURF: WEST SWELL RANGING FROM 15 TO 20 FEET. STEEP 
  BREAKERS UP TO 22 FEET AT SOME LOCATIONS. 

* TIMING: SATURDAY AFTERNOON THROUGH EARLY MONDAY MORNING.

* IMPACTS: LARGE BREAKERS WITH SIGNIFICANT RUN UP AT SOME 
  LOCATIONS AND STRONG RIP CURRENTS. 

* LOCATIONS: STEEP BEACHES ESPECIALLY ALONG THE MONTEREY BIG SUR 
  COASTLINE AND THE SONOMA COAST LINE TO THE NORTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. FISHERMEN SHOULD AVOID FISHING OFF OF ROCKS AND JETTIES
AND ALWAYS KEEP AN EYE ON THE OCEAN.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
088 
WHUS46 KMTR 311849
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1149 AM PDT SAT MAR 31 2012

...LARGE WEST SWELL TO ARRIVE LATER THIS AFTERNOON AND EVENING AND
CONTINUE THROUGH THE WEEKEND...

.AS OF 11 AM OFFSHORE BUOY 59 LOCATED ABOUT 350 NM WEST OF POINT
REYES WAS A REPORTING A SIGNIFICANT WAVE HEIGHT BETWEEN 23 AND 33 FEET.
THESE LARGE WAVES WILL RAPIDLY SPREAD TOWARDS THE NORTHERN AND
CENTRAL CALIFORNIA COAST...ARRIVING LATER THIS AFTERNOON AND EVENING.
WAVE HEIGHTS OF 20 FEET ARE EXPECTED ALONG THE ENTIRE COAST FROM
SONOMA COUNTY SOUTHWARD TO MONTEREY COUNTY WITH BREAKING WAVES UP
TO 25 FEET. THE HIGH TIDE TONIGHT IS 4.3 FEET AT 8:46 PM AT THE
GOLDEN GATE BRIDGE...JUST AROUND THE TIME SOME OF THE HIGHEST
WAVES ARE DUE TO ARRIVE. THE COMBINATION OF VERY HIGH WAVES...HIGH
TIDE...WESTERLY WINDS AND RECENT RUN-OFF WILL ALLOW FOR SOME MINOR
COASTAL FLOODING OR INUNDATION FOR FLOOD PRONE AND LOW LYING
LOCATIONS ALONG THE COAST.

CAZ006-505-509-530-010500-
/O.CON.KMTR.SU.Y.0009.120401T0000Z-120402T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1149 AM PDT SAT MAR 31 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY. 

* WAVES AND SURF: WEST SWELL RANGING FROM 15 TO 20 FEET. STEEP 
  BREAKERS UP TO 22 FEET AT SOME LOCATIONS. 

* TIMING: SATURDAY AFTERNOON THROUGH EARLY MONDAY MORNING.

* IMPACTS: LARGE BREAKERS WITH SIGNIFICANT RUN UP AT SOME 
  LOCATIONS AND STRONG RIP CURRENTS. 

* LOCATIONS: ALL BEACHES FROM SONOMA COUNTY SOUTHWARD TO MONTEREY
  COUNTY INCLUDING STINSON BEACH...OCEAN BEACH AND THE BIG SUR COAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. FISHERMEN SHOULD AVOID FISHING OFF OF ROCKS AND JETTIES
AND ALWAYS KEEP AN EYE ON THE OCEAN.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
447 
WHUS46 KMTR 312130
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
230 PM PDT SAT MAR 31 2012

...VERY LARGE WAVES TO ARRIVE ALONG THE COAST TONIGHT INTO SUNDAY...

.AS OF 2 PM OFFSHORE BUOY 59 LOCATED ABOUT 350 NM WEST OF POINT
REYES WAS A REPORTING A SIGNIFICANT WAVE HEIGHT BETWEEN 25 AND 
33 FEET. THESE LARGE WAVES WILL RAPIDLY SPREAD TOWARDS THE
NORTHERN AND CENTRAL CALIFORNIA COAST...ARRIVING BY THIS EVENING.
WAVE HEIGHTS OF 20 FEET ARE EXPECTED ALONG THE ENTIRE COAST FROM
SONOMA COUNTY SOUTHWARD TO MONTEREY COUNTY WITH BREAKING WAVES UP
TO 25 FEET. THE HIGH TIDE TONIGHT IS 4.3 FEET AT 8:46 PM AT THE
GOLDEN GATE BRIDGE...JUST AROUND THE TIME SOME OF THE HIGHEST
WAVES ARE DUE TO ARRIVE. THE COMBINATION OF VERY HIGH WAVES...HIGH
TIDE...WESTERLY WINDS AND RECENT RUN-OFF WILL ALLOW FOR SOME MINOR
COASTAL FLOODING OR INUNDATION FOR FLOOD PRONE AND LOW LYING
LOCATIONS ALONG THE COAST.

CAZ006-505-509-530-010500-
/O.UPG.KMTR.SU.Y.0009.120401T0000Z-120402T1200Z/
/O.NEW.KMTR.SU.W.0001.120401T0000Z-120402T1200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
230 PM PDT SAT MAR 31 2012

...HIGH SURF WARNING IN EFFECT UNTIL 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT
MONDAY. 

* WAVES AND SURF: WEST SWELL BUILDING TO 20 FEET ALONG THE COAST
  TONIGHT WITH BREAKERS AS HIGH AS 25 FEET. SEAS WILL PEAK EARLY
  SUNDAY MORNING BUT ONLY SLOWLY SUBSIDE SUNDAY INTO MONDAY.

* TIMING: THE LARGEST WAVES WILL ARRIVE TONIGHT AND PEAK OVERNIGHT
  BEFORE SLOWLY SUBSIDING SUNDAY INTO EARLY MONDAY.

* IMPACTS: LARGE BREAKERS WITH SIGNIFICANT RUN UP AND STRONG RIP
  CURRENTS.

* LOCATIONS: ALL BEACHES FROM SONOMA COUNTY SOUTHWARD TO MONTEREY
  COUNTY INCLUDING STINSON BEACH...OCEAN BEACH AND THE BIG SUR
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

&&

$$
R WALBRUN

HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Mar 30, 2:32 AM PDT, 29 minutes earlier.

Area forecast discussion, Mar 30, 2:32 AM PDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
232 AM PDT FRI MAR 30 2012

.DISCUSSION...AS OF 2:32 AM PDT FRIDAY...AREA RADARS INDICATE THAT
THE PRECIP HAS MOSTLY PUSHED NORTHWARD AND OUT OF OUR CWA AS
INDICATED BY PREVIOUS DISCUSSION. RAIN SHOULD REMAIN TO OUR NORTH
TODAY...ALTHOUGH WARM-FRONTAL RAINS COULD PICK UP IN THE NORTH BAY
AGAIN BY THIS AFTERNOON AS THE NEXT APPROACHING SYSTEM NEARS THE
COAST. THIS SYSTEM IS CURRENTLY NEAR 43N/148W AND QUICKLY MOVING
TO THE EAST. THE ASSOCIATED COLD FRONT WILL REACH THE WEST COAST
EARLY SATURDAY MORNING WITH WINDS PICKING UP OUT OF THE SOUTHEAST
AND RAIN SPREADING FROM NORTH TO SOUTH STARTING IN THE NORTH BAY
BEFORE SUNRISE...AND SPREADING SOUTH ACROSS THE REST OF THE
DISTRICT BY MIDDAY. LATEST MODELS BRING LESS TOTAL RAINFALL TO THE
AREA COMPARED TO PREVIOUS RUNS. RAINFALL AMOUNTS OF 1-2 INCHES ARE
STILL POSSIBLE IN THE COASTAL HILLS...WITH THE HIGHEST AMOUNTS IN
THE NORTH BAY. LOWER ELEVATIONS AND INLAND AREAS WILL LIKELY SEE A
HALF INCH OR LESS.

HIGH PRESSURE WILL BUILD OVER THE WEST BEGINNING ON SUNDAY FOR DRY
CONDITIONS INTO THE EARLY PART OF THE WEEK. ANOTHER FRONTAL SYSTEM
IS PROGGED TO AFFECT THE WEST COAST LATE TUESDAY INTO WEDNESDAY...WITH
SHOWERS PERSISTING THROUGH THURSDAY AS THE UPPER LOW FINALLY
REACHES THE COAST AND MOVES INLAND. MEDIUM RANGE MODELS OFFER
DIFFERING SOLUTIONS BY NEXT WEEKEND REGARDING RAIN CHANCES.

&&

.AVIATION...AS OF 10:54 PM PDT THURSDAY...WARM FRONT OR STATIONARY
BOUNDARY STILL OVER MENDOCINO COUNTY WITH SPOTTY LIGHT RAIN VICINITY
KSTS AND AREAS NORTH. FOR THE BAY AREA LAYERED CLOUD DECKS BUT NOT
EXPECTING WIDESPREAD LOW CIGS IN THE BAY. HAVE LEFT TEMPO BKN
GROUPS FOR MORNING HOURS GIVEN ONLY LOW TO MEDIUM CONFIDENCE.
SIMILAR TO LAST NIGHT LOWER CLOUD DECKS EXIST AT THE COAST AT
PLACES LIKE KHAF AND KMRY. EXPECTING ANY LOW CIGS TO LIFT BTWN
16-18Z FRIDAY THEN VFR THROUGH THE AFTERNOON. NEXT STRONG FRONT
HAS SLOWED SUCH THAT IMPACTS TO OPERATIONS SHOULD BE MINIMAL
THROUGH 06Z FRIDAY NIGHT.

VICINITY OF KSFO...LAYERED CLOUD DECKS FORECAST OVERNIGHT BUT KOAK
JUST WENT BKN016 SO CONCERN FOR POSSIBLE LOW CIGS TO IMPACT
AIRPORT. FOR NOW TAF WILL SHOW TEMPO GROUP IN MORNING HOURS. EXPECT ANY
MVFR CIGS TO MIX OUT BY 17-18Z.

KSFO BRIDGE APPROACH...LAYERED MID CLOUDS OVER THE APPROACH. NOT
FORECASTING IMPACTS OVER THE APPROACH OVERNIGHT BUT SOME CONCERN
FOR PATCHY MVFR CIGS BTWN 13-17Z FRIDAY. CONFIDENCE LOW TO MEDIUM
WITH EXPECTATION THAT ANY LOW CIGS WOULD MIX OUT AFTER 17Z.

MONTEREY BAY AREA TERMINALS...600-800 FOOT CIGS HAVE MOVED INTO
KMRY AND KSNS ONCE AGAIN. NOT EXPECTING MUCH CHANGE OVERNIGHT.
TAFS STILL SHOW POSSIBLE 1/2 MILE FOG IN MORNING BUT CONFIDENCE IS
LOW THAT CIGS AND VSBYS WILL LOWER MUCH BEYOND CURRENT CONDITION.
ANY CIGS FORECAST TO MIX AFTER 16-17Z FRIDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PIGEON PT 10-60 NM

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: RWW
Hazardous weather outlook, Mar 29, 9:15 PM PDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
915 PM PDT THU MAR 29 2012

CAZ006-505-509-529-530-301215-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
915 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL LOCATIONS FROM
SONOMA COUNTY SOUTHWARD THROUGH MONTEREY COUNTY

.DAY ONE...THURSDAY NIGHT

LIGHT RAIN WILL FALL ALONG THE NORTH BAY COAST OVERNIGHT. ALONG
THE HIGHWAY 1 CORRIDOR PATCHY DRIZZLE AND FOG WILL BE POSSIBLE
FROM SAN FRANCISCO SOUTHWARD TO BIG SUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL RAPIDLY MOVE THROUGH THE DISTRICT ON SATURDAY
AND RESULT IN WIDESPREAD RAINFALL. A SHORT PERIOD OF LOCALLY HEAVY
RAIN IS POSSIBLE...AND COULD LEAD TO PONDING OF WATERS ON
ROADWAYS. LOCALLY STRONG AND GUSTY WINDS MAY ALSO OCCUR. IN
ADDITION...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY
AFTERNOON AND EVENING.

THE INCOMING STORM WILL GENERATE LARGE OCEAN SWELLS WHICH ARE
EXPECTED TO ARRIVE ALONG THE NORTHERN AND CENTRAL CALIFORNIA COAST
SATURDAY EVENING INTO SUNDAY. BREAKERS FROM 20 TO 25 FEET ARE
POSSIBLE ON WEST AND NORTHWEST FACING BEACHES IN THIS TIME
FRAME...AND WILL RESULT IN HAZARDOUS SURF CONDITIONS. A HIGH SURF
ADVISORY AND OR WARNING WILL LIKELY BE ISSUED LATER SATURDAY INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506>508-510>513-516>518-528-301215-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
915 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND AREAS OF THE SAN
FRANCISCO BAY AREA AND MONTEREY BAY AREA.

.DAY ONE...THURSDAY NIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL RAPIDLY MOVE THROUGH THE DISTRICT ON SATURDAY
AND RESULT IN WIDESPREAD RAINFALL. A SHORT PERIOD OF LOCALLY
HEAVY RAIN IS POSSIBLE...AND COULD LEAD TO PONDING OF WATERS ON
ROADWAYS. LOCALLY STRONG AND GUSTY WINDS MAY ALSO OCCUR. IN
ADDITION...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:37 AM PDTSmall Craft AdvisoryMTR8 days
Mar 30, 12:30 PM PDTSmall Craft Advisory for Rough BarMTR5 days

Nearby

High Surf Advisories in California, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.